MathSciNet Relay Station
MathSciNet bibliographic data
MR787964 (87c:53110) 53C42 (53A10)
Bryant, Robert L. Minimal surfaces of constant curvature in $S\sp n$. Trans. Amer. Math. Soc. 290 (1985), no. 1, 259–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement